Universidad Complutense de Madrid
E-Prints Complutense

Integral mappings between Banach spaces

Impacto

Downloads

Downloads per month over past year

Villanueva, Ignacio (2003) Integral mappings between Banach spaces. Journal of Mathematical Analysis and Applications, 279 (1). pp. 56-70. ISSN 0022-247X

[img]
Preview
PDF
210kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X02003621


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We consider the classes of “Grothendieck-integral” (G-integral)and “Pietsch-integral” (P-integral) linear and multilinear operators (see definitions below), and we prove that a multilinear operator between Banach spaces is G-integral (resp. P-integral) if and only if its linearization is G-integral (resp. P-integral) on the injective tensor product of the spaces, together with some related results concerning certain canonically associated linear operators. As an application we give a new proof of a result on the Radon-Nikodym property of the dual of the injective tensor product of Banach spaces. Moreover, we give a simple proof of a characterization of the G-integral operators on C(K,X) spaces and we also give a partial characterization of P-integral operators on C(K,X) spaces.


Item Type:Article
Uncontrolled Keywords:Integral operators, Multilinear operators, Spaces of continuous functions, Injective tensor product
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:11653
Deposited On:01 Dec 2010 10:50
Last Modified:06 Feb 2014 09:08

Origin of downloads

Repository Staff Only: item control page